Journal of Nonlinear Mathematical Physics

Volume 2, Issue 2, May 1995, Pages 114 - 119

(p, q)-Analog of Two-Dimensional Conformal Field Theory. The Ward Identities and Correlation Functions

Authors
I.M. Burban
Corresponding Author
I.M. Burban
Received 17 March 1995, Available Online 1 May 1995.
DOI
https://doi.org/10.2991/jnmp.1995.2.2.2How to use a DOI?
Abstract
A (p, q)-analog of two-dimensional conformally invariant field theory based on the quantum algebra Upq(su(1, 1)) is proposed. The representation of the algebra Upq(su(1, 1)) on the space of quasi-primary fields is given. The (p, q)-deformed Ward identities of conformal field theory are defined. The two- and three-point correlation functions of quasi-primary fields are calculated.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 2
Pages
114 - 119
Publication Date
1995/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.2.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - I.M. Burban
PY  - 1995
DA  - 1995/05
TI  - (p, q)-Analog of Two-Dimensional Conformal Field Theory. The Ward Identities and Correlation Functions
JO  - Journal of Nonlinear Mathematical Physics
SP  - 114
EP  - 119
VL  - 2
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.2.2
DO  - https://doi.org/10.2991/jnmp.1995.2.2.2
ID  - Burban1995
ER  -